Posts Tagged ‘gastrointestinal side effect’

FDA Adds New Gastrointestinal Side Effect Warning to Ozempic Label

FDA Adds New Gastrointestinal Side Effect Warning to Ozempic Label

FDA ⁣Adds New Gastrointestinal‌ Side ⁣Effect Warning to Ozempic Label The U.S. Food and⁣ Drug Administration (FDA) has‍ recently ⁣revised the⁢ labeling requirements for Ozempic, a‍ medication ‍commonly prescribed to manage type 2 diabetes. The updated label now includes a warning regarding potential gastrointestinal side effects that patients may experience while taking this​ drug. Ozempic […]

“Alert: Ozempic Label Updated with New Gastrointestinal Side Effect Warning from FDA”

“Alert: Ozempic Label Updated with New Gastrointestinal Side Effect Warning from FDA”

FDA Adds New Gastrointestinal Side Effect Warning to Ozempic Label The Food and Drug Administration (FDA) has recently ⁣issued an important update ​to the label ‌for the diabetes drug,​ Ozempic⁢ (semaglutide), to include a new warning regarding potential gastrointestinal side effects. What​ is Ozempic? Ozempic is a glucagon-like ⁤peptide-1 (GLP-1) receptor agonist prescribed for the […]